# SDR MEX2002286

- Difficulty date: September 3, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Engine: Pwa JT8D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock
- Part number: 567865
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO A  STRONG VIBRATION IN THE NOSE LANDING GEAR.  MAINTENANCE CHECKED THE RT NLG DOOR WAS IN THE DOWN POSITION.  THE RIGHT NOSE GEAR DOOR LINKAGE ACTUATOR LOCK WAS REPLACED IAW MM.  TEST OK.
